MathSciNet Relay Station
MathSciNet bibliographic data
MR2153212 35J60 (35B33 47J30 58E05)
do Ó, João Marcos On existence and concentration of positive bound states of $p$-Laplacian equations in ${\Bbb R}\sp N$ involving critical growth. Nonlinear Anal. 62 (2005), no. 5, 777–801.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement